| Catalog Number |
5500050000 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The user from user facility reported that during a procedure, the device had lack of aspiration that resulted in reschedule of the procedure.This report is being submitted for the rescheduled procedure.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description